# SDR GTIA030909

- Difficulty date: November 7, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL RIGHT STATION 130-133 CORNER DELAMINATED.  FABRICATED NEW FLOOR PANEL.  (M)
